Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

No relief from itching after having piriton for eczema. Eyes red after accidently dropping medicine. Concerned?

My daughter is itching all over her body and face really vigorously and I tried feeding her piriton as the doctor prescribed her for her eczema but I accidentally dtopped some in her eye whilst feeding her! She 8 months and now her eyelids gone red! Is it a concern?? Also she is still itching all over even after the piriton, I have not fed her anything different so what could it be??
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to HCM .
Please wash her eyes with plain water and avoid rubbing them.few drops of piriton won't cause any harm as such but redness and dryness of eyes might occur.
Piriton contaIns antihistamine chlorpeniramine which might relieve itching temporarily however unless the cause or allergen for the itching is diagnosed it can't be treated appropriately . It's best to keep your child under supervision , talk to her doctor about any worsening of symptoms or development of new symptoms like rash ,fever etc.
Meanwhile atarax syrup or drops containing hydroxyzine might be used in prescribed doses as per your doctor to relieve any allergic reaction causing itching.
Hope that helps you.
Wishing your child good health.
Answered: Mon, 10 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor